# SDR QMLA091520090931

- Difficulty date: September 15, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N135TG
- Make and model: Urocop EC135T2
- Aircraft serial: 0298
- Aircraft time: 4,044 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Spacer
- Part number: 4649205015
- Part serial: 1325
- Condition: Worn
- Location: M/R Mast
- Part time: 216 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COPLIYING WITH MAIN ROTOR MAST NUT TORQUE CHECK IT WAS DISCOVERED THAT THE NUT HAD LOST SIGNIFICANT TORQUE. THE TORQUE WRENCH USED FOR THIS CHECK WAS SET AT MINIMUM TORQUE VALUE. THE ROTOR HUB SHAFT WAS REMOVED TO INSPECT THE SPACER TUBE ASSY. THE PROJECTIONS ON THE ASSEMBLY WERE WORN BEYOND THE ALLOWABLE LIMITS OF .21IN.
